# SDR IPXA2016050603003

- Difficulty date: April 23, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 16,981 hours, 10,518 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: A5461081150001
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5Y, NR 2 PYLON, LT SKIRT FAIRING, CRACKED AT FASTENER HOLE R & R EDGING IAW SRM 51-40-21.
